# SDR AALA202209066886

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 89,566 hours, 11,358 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 11511007
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT, RIGHT ENGINE EPR, N1 AND EGT FLUCTUATED RAPIDLY. RIGHT PACK PRESSURE ALSO FLUCTUATED. EMERGENCY DECLARED; FLIGHT RETURNED TO CLT LANDING SAFELY. REPLACED #2 AIR SUPPLY CABIN PRESSURE CONTROLLER (ASCPC) PER AMM 36-11-20. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. PERFORMED ENGINE 2 IDLE RUN PER AMM 71-00-00 WITH ALL ENGINE PARAMETERS NORMAL, PRE-COOLER TEMPERATURE STEADY AND RIGHT PACK PRESSURE STEADY.
